# SDR AALA202309154749

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 29,791 hours, 3,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66673202
- Part serial: 66673M8157
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 23,899 hours, 3,128 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NON ROUTINE CHECK UNSCHEDULED INSPECTION. REMOVED AND REPLACED 3R ESCAPE SLIDE ASSY. PER TASK CARD 78L80025001.
